# SDR ASAA2019103127155

- Difficulty date: October 27, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,302 hours, 4,558 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE AUTOPILOT DISCONNECT AURAL WARNING FAILED TO SOUND WHEN AUTOPILOT B WAS DISCONNECTED AT FO YOKE SWITCH. THE DISCONNECT LIGHT DID ILLUMINATE DURING DISCONNECT. SAME RESULT FOR AUTOPILOT A. SAME RESULT WHEN USING DISCONNECT SWITCH ON CAPTAINS YOKE. GROUNDED - YES. REF B737-900 SSM 31-51-11-102, B737-900 WDM 22-14-11-2, B737-900 AMM 22-11-34/401, AMM 31-51-04. CONFIRMED FAULT, ACCOMPLISHED CONTINUITY CHECK ON MCP CONNECTOR D299, PIN 48 TO CONNECTOR D940 PIN 4 ON AURAL WARNING MODULE. SHOWED OPEN. FOUND BROKEN WIRE AT PIN 4 OF CONNECTOR D940 TO AURAL WARNING MODULE. REPAIRED WIRE. AURAL WARNING MODULE OPS TEST NORMAL. REF AMM 22-11-34/401. ALL REQUIRED TESTS PASSED. THIS CLEARS MEL 22-2F, 22-99B.
